Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
mdhp

Take more meds??

Recommended Posts

mdhp

I'm on my work computer, so I'm being vague again. :) I took meds twice a day for 3 days as prescribed for an OB. It seemed to get better, and within a few days, it was back to bothering me. Should I take another round of meds, or is this common in some instances? The past two times, I took meds, and everything was fine within a week. I'm not sure how to handle this new scenario.

Share this post


Link to post
Share on other sites
regret

when i was giveng valtrex i was suppose to take it 2 x a day for 10 days (100mg) and after for suppressive down to 500 mg daily..so far it has kept them at bay and i havent had a serious outbreak since..i have stayed on the suppressive and i plan on staying on it for a year or more until the virus has moved around my body..then i may try to get off of them down the road.. the first year can be the worst... until your body gets used to the virus..have you tried taking lysine also? 5oo mg or more? that helps also..read fight back to see what other natural remedies help

Share this post


Link to post
Share on other sites
lifesstillgood

I think everybodys bodies are different but I think suppressive therapy is a negative thing. I have read so many stories of people who had the same story you are describing. I think it is best to let your body deal with herpes on its own. Naturally building up antibodies and not supressing the virus. I have done this and it has worked very well. This is just my opinion of course.

Share this post


Link to post
Share on other sites
mdhp

Thanks for answering. I'm not taking Valtrex as a supressive but as a treatment therapy. It just didn't seem to do the trick this time like it did the first few. I just wonder if I should refill another prescription and give it another round. I guess it couldn't hurt anything, especially if you, Regret, were taking it for 10 days that way.

I will start up the lysine. I had forgotten about it. I stopped taking it several months ago with no issues, so I didn't bother anymore. I guess it could still help during this time though!

Share this post


Link to post
Share on other sites
regret

let me rephrase that...500 mg i took it 2 times a day to equal 1000 mg for 10 days

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • The Hive is Thriving!

    • Total Topics
      69,738
    • Total Posts
      470,249
  • Posts

    • WilsoInAus
      Hey @Catalyst4 and welcome to the website. There is no relationship between lichen planes or psoriasis to herpes. Follow the treatment recommended by your doctor. If steroids it is then have no worries regarding herpes.
    • Catalyst4
      Hi all - I’ve been getting weird recurrent redness on my glans since January. I foolishly had unprotected sex and this nightmare started a week or so later. It starts off as a small circle of redness that turns oval and then spreads. There is no bump or no fluid and it doesn’t itch and is not painful. It also gets flaky like psoriasis after a week or so then the skin becomes shiny and thick.  I got a biopsy that said it was possible Lichen Planus. But was a herpes infection responsible for triggering it? I had a swab when the inflammation was at it’s worse and it came back nEgative for herpes but I think it was done way too late. My dermatologist says it’s not herpes- but this all started after an unprotected sex encounter so I think it’s related to some infection somehow. It did go away completely with doxycycline and cortisone cream only to come back a couple of weeks later after finishing  the medication .  I’m set to get my blood test in a few weeks but that will only tell me if I’ve been exposed to HSV, not that the redness is actually HSV.  If it is HSV and it’s causing the Lichen Planus or psoriasis how do I treat it? Steroids will make me more susceptible to further outbreaks Does anyone get this shiny skin as well with their outbreak that does not go away on its own? i have pics I’m trying to upload but the size limitation is a problem ...
    • WilsoInAus
      Hi @hi202020 note that all immune disorders of over activity are related to the immune system attacking the body tissue. They can be highly serious issues such as: lupus, multiple sclerosis, diabetes (type 1), Hasimoto’s etc. Prostadynia is an umbrella term for a number of issues in the genital region. Often you are able to drill down to a more specific cause but sometimes not. The issues in the umbrella are such things as prostatitis, pudenal nerve ‘entrapment’, erythromelagia and fibromyalgia to name a few. 
    • Kurdt01
      The burning (neuralgia, neuropathy) is common...unfortunately even doctors don't know if it means your shedding or not....not necessarily though. There are a lot of nerve issues with herpes...it's way more a nerve issue than a skin issue. Do the antivirals help you? 
    • Kurdt01
      Short of something none of us knows about that comes completely out of left field (which is entirely possible), our best bet on something anytime soon is Pritelivir....hopefully it works as well as we all hope.
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.